# SDR GXPA00001

- Difficulty date: January 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619GA
- Make and model: Amd FALCOND
- Aircraft serial: 215
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Condition: Not Turned On
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED SDF, FUEL WAS VENTING FROM WING SINGLE POINT VENTS.  AIRCRAFT REURNED TO SDF.  FOUND SINGLE POINT MASTER SWITCH WAS TURND OFF BEFORE VENT SWITCHES WERE CLOSED ISOLATING VENTS IN OPEN POSITION.  TURNED MASTER TO 'ON' AND VENT VALVES CLOSED.
